# SDR DALA2024051505233

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 106,115 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:51F. CORRECTIVE ACTION: REPLACED 51F EMERGENCY FLOOR LIGHTING HOUSING. OPS NML. (0342419)
